# SDR SWAA2016071153643

- Difficulty date: May 12, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642830
- Part serial: 0162
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD NR 7 FLAP TRACK  ATTACHMENT TO THE WING CORRODED.   R & R NR 7 FLAP TRACK ASSY IAW AMM.
